# SDR JJBA20230522013

- Difficulty date: May 18, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N11165
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500819
- Aircraft time: 39,976 hours, 27,174 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 14565300402
- Condition: Damaged
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 INCH HOLE ON RH WING LEADING EDGE 2 FT FROM THE WINGLET. REMOVED AND REPLACED RH #3 LEADING EDGE. OPS AND LEAK CHECK SAT
